CSpace

Browse/Search Results:  1-4 of 4 Help

Selected(0)Clear Items/Page:    Sort:
Holomorphic Immersions of Bi-Disks into 9D Real Hypersurfaces with Levi Signature (2,2) 期刊论文
INTERNATIONAL MATHEMATICS RESEARCH NOTICES, 2022, 卷号: 2022, 期号: 7, 页码: 5466-5505
Authors:  Foo, Wei Guo;  Merker, Joel
Favorite  |  View/Download:135/0  |  Submit date:2022/04/29
On characteristic numbers of 24 dimensional string manifolds 期刊论文
MATHEMATISCHE ZEITSCHRIFT, 2021, 页码: 23
Authors:  Han, Fei;  Huang, Ruizhi
Favorite  |  View/Download:81/0  |  Submit date:2022/04/02
Lifts of Non-Compact Convex Sets and Cone Factorizations 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2020, 页码: 24
Authors:  Wang, Chu;  Zhi, Lihong
Favorite  |  View/Download:158/0  |  Submit date:2020/09/23
Cone factorization  convex set  lift  nonnegative rank  polyhedron  positive semidefinite rank  recession cone  
Godement-Jacquet L-functions and full theta lifts 期刊论文
MATHEMATISCHE ZEITSCHRIFT, 2018, 卷号: 289, 期号: 1-2, 页码: 593-604
Authors:  Fang, Yingjue;  Sun, Binyong;  Xue, Huajian
Favorite  |  View/Download:171/0  |  Submit date:2018/07/30
Godement-Jacquet L-function  Theta lift